6 doctors weighed in:

Cant see after putting ointment in eyes for blepharitis. What should I do since I have low vision>worse now?

6 doctors weighed in
Dr. LINDA VARGAS
Ophthalmology
5 doctors agree

In brief: Switch to a drop

Ointments usually cause blurry vision.
This is why we usually prescribe them at bedtime. Since you have low vision to begin with ask your doctor to switch you to a drop instead. The drops are just as efficient and have the added benefit of not blurring your vision.

In brief: Switch to a drop

Ointments usually cause blurry vision.
This is why we usually prescribe them at bedtime. Since you have low vision to begin with ask your doctor to switch you to a drop instead. The drops are just as efficient and have the added benefit of not blurring your vision.
Dr. LINDA VARGAS
Dr. LINDA VARGAS
Thank
1 comment
Dr. Bud Kurwa
another alternative is using Gel drops
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
13 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors